| Catalog Number |
CV-15703-M |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "three arrow cvc devices were placed, however, when the guide was passed, all of them bent, making the catheter difficult to place, so multiple punctures were performed due to difficulty in passing through the guide.".The associated emdr report numbers are 9680794-2025-00264,.And 9680794-2025-00263.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The device was not returned; however, the customer provided one photo for analysis.The photo shows the kit lidstock.The finished good listed in the lidstock matches the reported finished good.The complaint of a kinked guide wire and guide wire/catheter resistance was not able to be confirmed by the photo.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in removing guide wire or catheters.If withdrawal cannot be easily accomplished, a chest x-ray should be obtained and further consultation requested".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "three arrow cvc devices were placed, however, when the guide was passed, all of them bent, making the catheter difficult to place, so multiple punctures were performed due to difficulty in passing through the guide.".The associated emdr report numbers are 9680794-2025-00264, 9680794-2025-00262 and 9680794-2025-00263.